# SDR REXA2024111101461

- Difficulty date: October 25, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 22,035 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE IS HEAVILY CORRODED BETWEEN FS319 AND FS349. REMOVED AND REPLACED GALLEY SERVICE DOOR LOWER SILL ANGLE PN: SH670-31986-1 IAW CRJ900 SRM TASKS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
